# SDR YENA2023092901162

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 63,611 hours, 22,622 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4502310000
- Part serial: 01755
- Condition: Failed
- Location: 1151gn
- Part time: 63,611 hours, 22,622 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2604, SDQ-EWR. (AIRCRAFT DIVERTED TO JFK) 'IN CRUISE- ECAM HYD RES G LO LVL INDICATED TOP OF AMBER BOX; REMOVED AND REPLACED GREEN HYDRO PRESS SWITCH FIN 1151GU OPS CHECK GOOD.'
